Maximum Principles for Fourth Order Uniformly Elliptic Equations with Applications, “This paper has been withdrawn”
About this article
Abstract
This paper has been withdrawn.References
[1] D. R. Dunninger, ”Maximum principles for solutions of some fourth- order elliptic equatios”, J. Math. Anal. Appl., Vol.37, (1972), pp.655-658.
[2] D. B. Dhaigude and M.R.Gosavi, ”Maximum principles for fourth order semilinear elliptic equations and applications”, Diff. Eq. Dyna. systems Vol.12, (2004), pp.279-287.
[3] L. E. Payne, ”Some remarks on maximum principles”, J. Analyse Math., Vol.30, (1976), pp.421-433.
[4] P. W. Schaefer, ”On a maximum principle for a class of fourth order semilinear elliptic equations”, Proc. Royal Soc. Edinburgh, Vol.77A, (1977), pp.319-323.
[5] R.P.Sperb, Maximum Principles and Their Applications, Academic Press, New York, 1981.
View more references (3)
[6] S. N. Chow and D. R. Dunninger, ”A maximum principle for nmetaharmonic functions”, Proc. Amer. Math.Soc., Vol.43, (1974), pp.79-83.
[7] V. B. Goyal and P. W. Schaefer, ”Liouville theorems for elliptic systems and nonlinear equations of fourth order”, Proc. Royal Soc. Edinburgh, Vol.91A , (1982), pp.235-243.
[8] V. B. Goyal and P. W. Schaefer, ”Comparison principles for some fourth order elliptic problems”, Lect. Notes in Math., Vol.964, Springer Varlag, Berlin (1982), pp.272-279.